Some Generalized Difference Cesàro Double Sequence Space of Fuzzy Real Number Defined by Double Orlicz Function

Authors

  • Ali Hussein Battor Department of Mathematics, Faculty of Education for Girls University of Kufa,Najaf - Iraq
  • Hasan Ali Moussa Department of Mathematics, Faculty of Education for Girls University of Kufa,Najaf - Iraq

Keywords:

double orlicz function, , Cesàro double sequence, metric space, fuzzy number

Abstract

In this paper we introduce some generalized difference Cesàro double sequence space of fuzzy real number by using double orlicz function . and we study their different properties like completeness , solidity, symmwtricity etc. . Also we obtain some inclusion relation involving these double sequence space.

Downloads

Download data is not yet available.

Published

2020-12-31

How to Cite

[1]
A. H. . Battor and H. A. . Moussa, “Some Generalized Difference Cesàro Double Sequence Space of Fuzzy Real Number Defined by Double Orlicz Function”, JUBPAS, vol. 28, no. 3, pp. 381-391, Dec. 2020.

Issue

Section

Articles